T. Kobayashi's List of Preprints

[1] T. Kobayashi, Bounded multiplicity branching for symmetric pairs, Preprint. 32 pages. To appear in Journal of Lie Theory, 33 (1) (2023), Special Volume for Karl Heinrich Hofmann. arXiv: 2210.13146. [ full info | arXiv | preprint version(pdf) ]
[2] T. Kobayashi, Conjectures on reductive homogeneous spaces, 19 pages. To appear in ''Mathematics Going Forward”, Lecture Notes in Mathematics, vol.2313. Available also at arXiv: 2204.08854. [ full info | arXiv | preprint version(pdf) ]
[3] T. Kobayashi, Multiplicity in restricting minimal representations, Preprint. 23 pages. arXiv: 2204.05079. [ full info | arXiv | preprint version(pdf) ]
[4] T. Kobayashi, Recent advances in branching problems of representations, To appear in Sugaku Expositions, Amer. Math. Soc.; a translation by Toshihisa Kubo of the Japanese original article. arXiv: 2112.00642. [ full info | arXiv | preprint version(pdf) ]
[5] F. Kassel and T. Kobayashi, Spectral analysis on standard locally homogeneous spaces, preprint, 69 pages. arXiv: 1912.12601. [ full info | arXiv | preprint version(pdf) ]

This file was generated by bibtex2html 1.98.

Updated: 4 Dec 2022